Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

Add your review

$15.99

Last updated on September 25, 2023 1:13 am

$15.99

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

$15.99  in stock
1 new from $15.99
Free shipping
Buy Now
Amazon.com
as of September 25, 2023 1:13 am

Features

  • ACTIVE INGREDIENT: The active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense all day allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief

Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count

$18.09  in stock
1 new from $18.09
Free shipping
Buy Now
Amazon.com
as of September 25, 2023 1:13 am

Features

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief

Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

$37.99
$27.29  in stock
48 new from $22.90
Free shipping
Buy Now
Amazon.com
as of September 25, 2023 1:13 am

Features

  • Includes: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • 24-hour relief: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • Fast-acting: Allegra 24-Hour Allergy starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • Non-drowsy: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies

$27.29 $37.99
in stock
September 25, 2023 1:13 am
Amazon Amazon.com
Last update was on: September 25, 2023 1:13 am

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )”

Your email address will not be published. Required fields are marked *

Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )
Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

$15.99

Health Products Blog
Logo
Login/Register access is temporary disabled
Compare items
  • Total (0)
Compare
0